RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Agaian, S M

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:96
Abstract pages:229
Full texts:100
References:32

http://www.mathnet.ru/eng/person18958
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/307951

Publications in Math-Net.Ru
1991
1. S. M. Agaian, “The structure sheaf of a Banach algebra”, Mat. Sb., 182:1 (1991),  88–113  mathnet  mathscinet  zmath; Math. USSR-Sb., 72:1 (1992), 79–104  isi
1981
2. S. M. Agaian, “A non-Archimedean analogue of the Gel'fand–Raikov theorem”, Dokl. Akad. Nauk SSSR, 260:1 (1981),  11–13  mathnet  mathscinet  zmath
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020